# SDR NACA201505010025

- Difficulty date: May 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 887-907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BS 887 TO BS 907, RBL 65 CORRODED ON FLOOR STRESS WEB.  CORROSION WAS NOTED ON THE CREASE BEAM WEB AT FLOOR LEVEL DURING INSPECTION.  CORROSION WAS VISIBLY BEYOND LIMITS. FABRICATED AND INSTALLED REPLACEMENT WEB, REF KFC MCO 3218, WO 1364309.
